# SDR SWAA2023101105887

- Difficulty date: September 30, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120DF HAS AREAS OF CORROSION AT PANEL EDGES.<[01] REMOVED AND REPLACED FWD CARGO FLOOR PANEL 120DF WITH NEW FLOOR PANEL FROM STOCK P/N 453A1610-20. IAW AMM 50-10-04.;[02] UPDATED REMAINING THICKNESS INFO.;[03] UPDATED REMAINING THICKNESS INFO.;[04] CW
